# SDR SWAA2020050141140

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - AFT CARGO RT SIDEWALL BS 907 S24-R AT 2 PLACES AROUND FASTENER HOLES AS MARKED. [DOT 124-037] / REMOVED AND REPLACED CORRORED FRAME SPLICE AT STA 907 AND STRINGER 24 R/H AFT CARGO R/H SIDEWALL; MATERIAL USED 7075-0; .056' HEAT TREATED TO 7075 T6; PER REF DRAWING 147A9409 AND BAC 5602 AND SRM 51-40-02-0G-0
